Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Some results related to finiteness properties of groups for families of subgroups

Timm von Puttkamer and Xiaolei Wu

Algebraic & Geometric Topology 20 (2020) 2885–2904
DOI: 10.2140/agt.2020.20.2885
Bibliography
1 W Ballmann, Lectures on spaces of nonpositive curvature, 25, Birkhäuser (1995) MR1377265
2 P Bernays, Über die Darstellung von positiven, ganzen Zahlen durch die primitiven, binären quadratischen Formen einer nicht-quadratischen Diskriminante, Dissertation, Georg-August-Universität Göttingen (1912)
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
4 D Brink, P Moree, R Osburn, Principal forms X2 + nY 2 representing many integers, Abh. Math. Semin. Univ. Hambg. 81 (2011) 129 MR2836629
5 M Calvez, B Wiest, Acylindrical hyperbolicity and Artin–Tits groups of spherical type, Geom. Dedicata 191 (2017) 199 MR3719080
6 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
7 J R J Groves, J S Wilson, Soluble groups with a finiteness condition arising from Bredon cohomology, Bull. Lond. Math. Soc. 45 (2013) 89 MR3033956
8 V Guba, M Sapir, On the conjugacy growth functions of groups, Illinois J. Math. 54 (2010) 301 MR2776997
9 M Hull, D Osin, Conjugacy growth of finitely generated groups, Adv. Math. 235 (2013) 361 MR3010062
10 T Januszkiewicz, J Świątkowski, Simplicial nonpositive curvature, Publ. Math. Inst. Hautes Études Sci. 104 (2006) 1 MR2264834
11 D Juan-Pineda, I J Leary, On classifying spaces for the family of virtually cyclic subgroups, from: "Recent developments in algebraic topology" (editors A Ádem, J González, G Pastor), Contemp. Math. 407, Amer. Math. Soc. (2006) 135 MR2248975
12 D H Kochloukova, C Martínez-Pérez, B E A Nucinkis, Cohomological finiteness conditions in Bredon cohomology, Bull. Lond. Math. Soc. 43 (2011) 124 MR2765556
13 S Kühnlein, Partial solution of a conjecture of Schmutz, Arch. Math. (Basel) 67 (1996) 164 MR1399834
14 A G Kurosh, The theory of groups, I, Chelsea (1955) 272 MR0071422
15 I J Leary, B E A Nucinkis, Every CW–complex is a classifying space for proper bundles, Topology 40 (2001) 539 MR1838994
16 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
17 W Lück, M Weiermann, On the classifying space of the family of virtually cyclic subgroups, Pure Appl. Math. Q. 8 (2012) 497 MR2900176
18 J McCammond, The mysterious geometry of Artin groups, Winter Braids Lect. Notes 4 (2017) MR3922033
19 P Moree, R Osburn, Two-dimensional lattices with few distances, Enseign. Math. 52 (2006) 361 MR2300614
20 T von Puttkamer, X Wu, Linear groups, conjugacy growth, and classifying spaces for families of subgroups, Int. Math. Res. Not. 2019 (2019) 3130 MR3952560
21 T von Puttkamer, X Wu, On the finiteness of the classifying space for the family of virtually cyclic subgroups, Groups Geom. Dyn. 13 (2019) 707 MR3950648
22 A Sisto, Contracting elements and random walks, J. Reine Angew. Math. 742 (2018) 79 MR3849623